# SDR IPXA2024020121327

- Difficulty date: January 31, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 36,435 hours, 24,829 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

IN CRUISE ADJUSTED TEMP TO WARM UP COCKPIT GET A STRONG SMELL OF FUMES, EXHAUST AND OIL. DONNED O2 MASKS AND RAN SMOKE REMOVAL CHECKLIST. SMELL LINGERED ACCOMPLISHED AMM 05-51-56/301. FIM 21-00-01/301 USED TO IDENTIFY  APU AS SOURCE OF OIL CONTAMINATION IN AIR CONDITIONING SYSTEM. DEFERRED APU ON BARCODE T3F18E003V7AC. CLEARED FUME SMELL USING AMM 21-00-01/201. AIRCRAFT OK FOR SERVICE.
